Feb 4, 2012
My friend was diagnosed as HIV + person recently. I'm trying helping him get through this. He was prescribed to take Duviral twice a day and Efavirenz once a day. But he got common cold and sprue; also got throat inflamation. Is it possible for him to take medicine containing paracetamol, aspirin? Is there any side effect?
Response from Dr. Young
Hello and thanks for posting.
You're sage in recognizing the potential for drug-drug interactions between HIV medications and others. Fortunately for your friend, there aren't any significant problems with the medications that you list.
I hope he gets over the flu soon. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Through Nail Cut Fingering
- When You Have A Herpes Outbreak Do You Get A Sore Throat?
- What Kind Of Skin Problems Can You Have If You Have Gonorrhea?
- Does Vinegar Dry Up Genital Herpes?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Things That Look Like Genital Warts But Are Not
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.